# SDR TRBA2011053

- Difficulty date: May 13, 2011
- Submitted: May 15, 2011
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 32,263 hours, 32,462 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Probe
- Part number: C16363AA
- Part serial: 1699
- Condition: Failed
- Location: Aoa
- Part time: 21,393 hours, 26,535 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STICK PUSHER SHAKER FAULT LIGHT ILLUMINATED JUST AS ACFT ROTATED, ALL CONTROL INPUTS WERE NORMAL.  EMERGENCY DECLARED AND RETURN TO BASE.  R & R ANGLE OF ATTACK PROBE PILOT SIDE IAW JIC 27-36-15 RAI 10000.  OPS CHECK GOOD.
